# SDR QR9R2025091200001

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9155
- Aircraft time: 5,048 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 0177887050
- Part serial: 2122MA
- Condition: Failed
- Location: Engine Bay
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TOT FOR ENGINE #2 MISSING WITH FLI DEGRADE IN LOWER MESSAGE ZONE. TOT INDICATION ALSO MISSING FROM ENG STATUS PAGE (VEMD LANE 2). REMOVED AND REPLACED #2 ENG THERMOCOUPLE BOX IAW SAFRAN 77-22-00-900-801-A01.
